I take this meds in the morning. As soon as my daughter goes on the bus for school. I just want to sleep the whole time and have to try stay awake when she's home.
Hi, when starting an SSRI you need to allow around 4 weeks until it is working to it's full potential and until you have adjusted to the medication. During this time you can suffer some (induction) side effects, such as lethargy. This should improve in time... You can try changing the time of day that you take your dose, or wait it out a bit longer to see if the tiredness subsides...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2011 • 4 answers
Is there any meds that I can take to clear my sinuses that does not interact with citalopram/celexa?
Posted 13 Jul 2012 • 4 answers
Posted 1 Jun 2015 • 2 answers
Posted 18 Mar 2016 • 3 answers
Posted 9 Dec 2016 • 2 answers